# SDR HALA2011081900373

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 36,698 hours, 6,873 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  EICAS MSG-R PACK OFF/R PACK TEMP LT ILLUMINATED ENROUTE WHILE CLIMBING TO A HIGHER ALTITUDE W/CLIMB POWER SET.  QRH PROCEDURE WAS FOLLOWED AND AFTER PACK RESET PACK RETURNED TO NORMAL,ON DESCENT RT PACK OFF/PACK TEMP LT ILLUMINATED AGAIN-QRH FOLLOWED.  T/S SYS IAW FIM 21-51-00, NO FAULTS NOTED ON RT PACK CONTROLLER, RAN RT PACK, NO EICAS MESSAGES ILLUMINATED. ALL CHECKS ARE GOOD.
